Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/55366
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLv, Y.-
dc.contributor.authorWang, W.-
dc.date.issued2007-
dc.identifier.citationJournal of Mathematical Analysis and Applications, 2007; 333(2):695-711-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/2440/55366-
dc.descriptionCopyright © 2006 Elsevier Inc. All rights reserved.-
dc.description.statementofresponsibilityYan Lv, Wei Wang-
dc.language.isoen-
dc.publisherAcademic Press Inc Elsevier Science-
dc.source.urihttp://dx.doi.org/10.1016/j.jmaa.2006.11.046-
dc.subjectSingular perturbation-
dc.subjectNonlinear stochastic heat equation-
dc.subjectRandom dynamical system-
dc.subjectRandom attractor-
dc.titleDynamics of the nonlinear stochastic heat equation with singular perturbation-
dc.typeJournal article-
dc.identifier.doi10.1016/j.jmaa.2006.11.046-
pubs.publication-statusPublished-
Appears in Collections:Aurora harvest 5
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.